# SDR SWAA2013121123239

- Difficulty date: September 21, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB CORRODED BETWEEN STATION 579 TO STATION 598, BETWEEN LBL 45 TO LBL 60.  REPAIRED WEB IAW SRM.
